Alert archive / California / Wind Advisories in 2006
Wind Advisory 5, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Jan 7, 2006, 1:54 PM PST. It took effect at Jan 7, 2006, 2:00 PM PST. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Jan 7, 2006, 1:54 PM PST (21:54 UTC)
- In effect from
- Jan 7, 2006, 2:00 PM PST
- Expired
- Jan 8, 2006, 12:00 PM PST
- In force
- 22 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KLOX 072154 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 154 PM PST SAT JAN 7 2006 ...GUSTY NORTHERLY WINDS ACROSS THE MOUNTAINS AND SANTA BARBARA SOUTH COAST... .GUSTY NORTHERLY WINDS WILL CONTINUE TO INCREASE TONIGHT AND PERSIST THROUGH SUNDAY MORNING ACROSS THE MOUNTAINS OF SANTA BARBARA...VENTURA...AND LOS ANGELES COUNTIES...AS WELL AS THE SANTA BARBARA COUNTY SOUTH COAST. THE STRONGEST WINDS WILL BE FOCUSED THROUGH NORTH-SOUTH FACING PASSES AND CANYONS...SUCH AS THE INTERSTATE 5 CORRIDOR. AREAS UNDER THE WIND ADVISORY CAN EXPECT WIND GUSTS TO AROUND 50 MPH DURING THE PEAK OF THE EVENT. CAZ039-080400- /O.NEW.KLOX.WI.Y.0005.060107T2200Z-060108T2000Z/ SANTA BARBARA COUNTY SOUTH COAST- 154 PM PST SAT JAN 7 2006 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 12 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 12 PM PST SUNDAY. NORTH WINDS ARE EXPECTED TO INCREASE TO 25 TO 35 MPH WITH LOCAL GUSTS OVER 45 MPH BELOW PASSES AND CANYONS...CONTINUING INTO SUNDAY MORNING. HIGHWAYS 101 AND 154 THROUGH SAN MARCOS AND GAVIOTA PASSES WILL BE VULNERABLE TO THE GUSTY WINDS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ052-080400- /O.NEW.KLOX.WI.Y.0005.060107T2200Z-060108T2000Z/ SANTA BARBARA COUNTY MOUNTAINS- 154 PM PST SAT JAN 7 2006 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 12 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 12 PM PST SUNDAY. NORTH TO NORTHEAST WINDS ARE EXPECTED TO INCREASE TO 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH THROUGH PASSES AND CANYONS...CONTINUING THROUGH SUNDAY MORNING. THE MONTECITO HILLS AREA WILL BE PARTICULARLY VULNERABLE TO THE STRONG WIND GUSTS OVERNIGHT AND SUNDAY MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ053-054-080400- /O.NEW.KLOX.WI.Y.0005.060107T2200Z-060108T2000Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 154 PM PST SAT JAN 7 2006 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 12 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 12 PM PST SUNDAY. NORTH WINDS ARE EXPECTED TO INCREASE TO 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH THROUGH PASSES AND CANYONS...CONTINUING THROUGH SUNDAY MORNING. THE STRONGEST WINDS ARE EXPECTED TO BE FOCUSED THROUGH THE INTERSTATE 5 CORRIDOR. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ GOMBERG
4 follow-up statements
000 WWUS76 KLOX 080354 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 754 PM PST SAT JAN 7 2006 ...GUSTY NORTHERLY WINDS ACROSS THE MOUNTAINS AND SANTA BARBARA SOUTH COAST... .GUSTY NORTHERLY WINDS WILL CONTINUE TO INCREASE TONIGHT AND PERSIST THROUGH SUNDAY MORNING ACROSS THE MOUNTAINS OF SANTA BARBARA... VENTURA...AND LOS ANGELES COUNTIES...AS WELL AS THE SANTA BARBARA COUNTY SOUTH COAST. THE STRONGEST WINDS WILL BE FOCUSED THROUGH NORTH-SOUTH FACING PASSES AND CANYONS...SUCH AS THE INTERSTATE 5 CORRIDOR. AREAS UNDER THE WIND ADVISORY CAN EXPECT WIND GUSTS TO AROUND 50 MPH DURING THE PEAK OF THE EVENT. CAZ039-081000- /O.CON.KLOX.WI.Y.0005.000000T0000Z-060108T2000Z/ SANTA BARBARA COUNTY SOUTH COAST- 754 PM PST SAT JAN 7 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST SUNDAY. NORTH WINDS OF 25 TO 35 MPH WITH LOCAL GUSTS OVER 45 MPH BELOW PASSES AND CANYONS WILL CONTINUE OVERNIGHT INTO SUNDAY MORNING. HIGHWAYS 101 AND 154 THROUGH SAN MARCOS AND GAVIOTA PASSES WILL BE VULNERABLE TO THE GUSTY WINDS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ052-081000- /O.CON.KLOX.WI.Y.0005.000000T0000Z-060108T2000Z/ SANTA BARBARA COUNTY MOUNTAINS- 754 PM PST SAT JAN 7 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST SUNDAY. NORTH TO NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH THROUGH PASSES AND CANYONS WILL CONTINUE OVERNIGHT THROUGH SUNDAY MORNING. THE MONTECITO HILLS AREA WILL BE PARTICULARLY VULNERABLE TO THE STRONG WIND GUSTS OVERNIGHT AND SUNDAY MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ053-054-081000- /O.CON.KLOX.WI.Y.0005.000000T0000Z-060108T2000Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 754 PM PST SAT JAN 7 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST SUNDAY. NORTHWEST TO NORTH WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH THROUGH PASSES AND CANYONS WILL CONTINUE OVERNIGHT THROUGH SUNDAY MORNING. THE STRONGEST WINDS ARE EXPECTED TO BE FOCUSED THROUGH THE INTERSTATE 5 CORRIDOR. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ SIRARD
000 WWUS76 KLOX 080937 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 137 AM PST SUN JAN 8 2006 ...GUSTY NORTHERLY WINDS ACROSS THE MOUNTAINS AND SANTA BARBARA SOUTH COAST... .GUSTY NORTHERLY WINDS WILL CONTINUE THROUGH SUNDAY MORNING ACROSS THE MOUNTAINS OF SANTA BARBARA...VENTURA...AND LOS ANGELES COUNTIES...AS WELL AS THE SANTA BARBARA COUNTY SOUTH COAST. THE STRONGEST WINDS WILL BE FOCUSED THROUGH NORTH-SOUTH FACING PASSES AND CANYONS...SUCH AS THE INTERSTATE 5 CORRIDOR. AREAS UNDER THE WIND ADVISORY CAN EXPECT WIND GUSTS TO AROUND 50 MPH. CAZ039-081630- /O.CON.KLOX.WI.Y.0005.000000T0000Z-060108T2000Z/ SANTA BARBARA COUNTY SOUTH COAST- 137 AM PST SUN JAN 8 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. NORTH WINDS OF 25 TO 35 MPH WITH LOCAL GUSTS OVER 45 MPH BELOW PASSES AND CANYONS WILL CONTINUE THROUGH NOON TODAY. HIGHWAYS 101 AND 154 THROUGH SAN MARCOS AND GAVIOTA PASSES WILL BE VULNERABLE TO THE GUSTY WINDS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ052-081630- /O.CON.KLOX.WI.Y.0005.000000T0000Z-060108T2000Z/ SANTA BARBARA COUNTY MOUNTAINS- 137 AM PST SUN JAN 8 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. NORTH TO NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH THROUGH PASSES AND CANYONS WILL CONTINUE THROUGH NOON TODAY. THE MONTECITO HILLS AREA WILL BE PARTICULARLY VULNERABLE TO THE STRONG WIND GUSTS OVERNIGHT AND SUNDAY MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ053-054-081630- /O.CON.KLOX.WI.Y.0005.000000T0000Z-060108T2000Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 137 AM PST SUN JAN 8 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. NORTHWEST TO NORTH WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH THROUGH PASSES AND CANYONS WILL CONTINUE THROUGH NOON TODAY. THE STRONGEST WINDS ARE EXPECTED TO BE FOCUSED THROUGH THE INTERSTATE 5 CORRIDOR. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ WOFFORD
000 WWUS76 KLOX 081622 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 822 AM PST SUN JAN 8 2006 ...GUSTY NORTHERLY WINDS ACROSS THE MOUNTAINS AND SANTA BARBARA SOUTH COAST... .GUSTY NORTHERLY WINDS WILL CONTINUE THIS MORNING ACROSS THE MOUNTAINS OF SANTA BARBARA...VENTURA...AND LOS ANGELES COUNTIES...AS WELL AS THE SANTA BARBARA COUNTY SOUTH COAST. THE STRONGEST WINDS WILL BE FOCUSED THROUGH NORTH-SOUTH FACING PASSES AND CANYONS...SUCH AS THE INTERSTATE 5 CORRIDOR. AREAS UNDER THE WIND ADVISORY CAN EXPECT WIND GUSTS TO AROUND 50 MPH. WINDS WILL TEMPORARILY SUBSIDE THIS AFTERNOON...BUT STRENGTHEN AGAIN OVERNIGHT OUT OF THE NORTHEAST. WIND ADVISORIES WILL LIKELY BE POSTED LATER TODAY FOR THE MOUNTAINS AND VALLEYS OF LOS ANGELES AND VENTURA COUNTIES. CAZ039-082000- /O.CON.KLOX.WI.Y.0005.000000T0000Z-060108T2000Z/ SANTA BARBARA COUNTY SOUTH COAST- 822 AM PST SUN JAN 8 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. NORTH WINDS OF 25 TO 35 MPH WITH LOCAL GUSTS OVER 45 MPH BELOW PASSES AND CANYONS WILL CONTINUE THROUGH NOON TODAY. HIGHWAYS 101 AND 154 THROUGH SAN MARCOS AND GAVIOTA PASSES WILL BE VULNERABLE TO THE GUSTY WINDS. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ052-082000- /O.CON.KLOX.WI.Y.0005.000000T0000Z-060108T2000Z/ SANTA BARBARA COUNTY MOUNTAINS- 822 AM PST SUN JAN 8 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. NORTH TO NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH THROUGH PASSES AND CANYONS WILL CONTINUE THROUGH NOON TODAY. THE MONTECITO HILLS AREA WILL BE PARTICULARLY VULNERABLE TO THE STRONG WIND GUSTS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ053-054-082000- /O.CON.KLOX.WI.Y.0005.000000T0000Z-060108T2000Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 822 AM PST SUN JAN 8 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. NORTHWEST TO NORTH WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH THROUGH PASSES AND CANYONS WILL CONTINUE THROUGH NOON TODAY. THE STRONGEST WINDS WILL BE FOCUSED THROUGH THE INTERSTATE 5 CORRIDOR. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MOYER
000 WWUS76 KLOX 082003 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1203 PM PST SUN JAN 8 2006 CAZ039-052>054-082115- /O.EXP.KLOX.WI.Y.0005.000000T0000Z-060108T2000Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 1203 PM PST SUN JAN 8 2006 ...WIND ADVISORY HAS EXPIRED... WINDS HAVE DECREASED BELOW ADVISORY LEVEL...EXCEPT FOR LOCALIZED GUSTS BETWEEN 40 AND 50 MPH IN FAVORED LOCATIONS OF THE LOS ANGELES COUNTY MOUNTAINS. WINDS WILL GRADUALLY SHIFT TO THE NORTHEAST BY TONIGHT AND INCREASE AGAIN. A WIND ADVISORY WILL LIKELY BE ISSUED AGAIN LATER TODAY. $$ MOYER
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Jan 7, 9:27 AM PST, 4 hours 27 minutes earlier.
Area forecast discussion, Jan 7, 9:27 AM PST, 4 hours 27 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION...UPDATED AVN SEC NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 927 AM PST SAT JAN 7 2006 .SHORT TERM...SOME GUSTY NORTHERLY WINDS HAVE DEVELOPED THIS MORNING ACROSS THE SBA COUNTY SOUTH COAST AND MOUNTAINS...AS WELL AS THE INTERSTATE 5 CORRIDOR AREA. CURRENT SBA-SMX GRADIENT ALREADY AT -4.3 MB...WHILE LAX-BAKERSFIELD GRADIENT IS AT -3.5 MB. IN MORNING UPDATE...HAVE BUMPED UP WINDS FOR TODAY IN THE ABOVE MENTIONED AREAS...AS WELL AS FOR TONIGHT AND SUNDAY. WITH PRESSURE GRADIENTS TIGHTENING OVER THE NEXT 24 HOURS...AND AN INCREASE IN THE THERMAL SUPPORT AND UPPER LEVEL WINDS...IT IS A STRONG POSSIBILITY THAT A WIND ADVISORY WILL BE NEEDED WITH AFTERNOON PACKAGE FOR SBA COUNTY SOUTH COAST...AS WELL AS THE MOUNTAINS OF SBA...VTU...AND LA COUNTIES. WILL WATCH PRESSURE GRADIENTS AND OBSERVATIONAL TRENDS THROUGH THE DAY. SKIES WILL REMAIN MOSTLY CLEAR ACROSS THE AREA... EXCEPT THE NORTHERLY FLOW WILL RESULT IN SOME CLOUDS ALONG NORTH FACING SLOPES AND INTERIOR SECTIONS OF SLO/SBA COUNTIES. *** REMAINDER OF SHORT TERM AND LONG TERM FROM PREVIOUS DISCUSSION *** FOR SUNDAY NIGHT/MONDAY...MODELS INDICATE A NORTHEAST FLOW PATTERN. SO...WILL HAVE GUSTY WINDS THRU/BELOW PASSES/CANYONS. SKIES SHOULD REMAIN MOSTLY CLEAR...AS OFFSHORE FLOW WILL PREVENT ANY COASTAL STRATUS DEVELOPMENT. HOWEVER...WILL EXPECT ANOTHER ROUND OF CLOUDS ACROSS INTERIOR SECTIONS OF SLO/SBA COUNTIES AND NORTHERN SLOPES. TEMPS ON MONDAY WILL BE SEVERAL DEGREES WARMER WEST OF THE MOUNTAINS DUE TO COMPRESSIONAL WARMING EFFECTS OF OFFSHORE FLOW. .LONG TERM...MODELS INDICATE VERY FLAT UPPER RIDGE OVER THE AREA THROUGH THURSDAY...WITH SOME MID/HIGH LEVEL MOISTURE DRIFTING AROUND THE HIGH. SO...WILL EXPECT PARTLY CLOUDY BUT DRY CONDITIONS THROUGH THURSDAY WITH TEMPS REMAINING A FEW DEGREES ABOVE SEASONAL NORMS. ON FRIDAY...A WEAK UPPER LOW IS FORECAST TO MOVE ACROSS THE AREA. THE EFFECTS OF THIS FEATURE WILL BE AT MOST CONTINUED PARTLY CLOUDY SKIES AND SLIGTLY COOLER TEMPS. GFS DOES INDICATE A POTENTIAL RAIN EVENT FOR SATURDAY AS A FRONT IS FORECAST TO MOVE ACROSS THE AREA. JSUT SOMETHING FOR FUTURE SHIFTS TO PONDER. && .AVIATION...WEAK UPPER LEVEL TROUGH OVER THE AREA WILL CONTINUE EAST TODAY. MODERATE UPPER LEVEL WEST WINDS WILL PREVAIL OVERNIGHT. MODERATE PRES GRADIENT FOCUSED OVER SOUTH SANTA BARBARA COAST WITH MODERATE TO STRONG EAST NORTHEAST LOW LEVEL WINDS WILL SHIFT EAST TODAY AND PERSIST OVER THE SANTA BARBARA AND VENTURA COUNTY MOUNTAINS OVERNIGHT. LOW CLOUDS WERE RAPIDLY MIXING OUT OVER THE COASTAL AREAS OF SLO AND SB COUNTY THIS MORNING...EXPECT TREND TO CONTINUE THOUGH AREAS OF LOW CLOUDS MAY LINGER OVER EASTERN SLO AND SB COUNTY WITHIN THE COOL NORTH FLOW TODAY. FREEZING LEVEL WAS AROUND 12KFT THIS MORNING AND WILL PERSIST AT PRESENT ALTITUDE OVERNIGHT. && .LOX WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY (SEE LAXCWFLOX). HIGH SURF ADVISORY (SEE LAXCFWLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). && PUBLIC...GOMBERG/THOMPSON AVIATION...KAPLAN
Hazardous weather outlook, Jan 7, 6:00 AM PST, 7 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PST SAT JAN 7 2006 CAZ034>041-044>047-051>054-059-087-088-081400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- 600 AM PST SAT JAN 7 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY A LARGE WESTELRY SWELL WILL CONTINUE TO PRODUCE HIGH SURF CONDITIONS ALONG WEST FACING BEACHES TODAY. IN ADDITION...THE LARGE SWELL AND SURF WILL PRODUCE A HIGH RIP CURRENT RISK. * HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. THOMPSON
Nearby
Wind Advisories in California, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.